Follow
Mihaly Kovacs
Mihaly Kovacs
Verified email at chalmers.se
Title
Cited by
Cited by
Year
Numerical solutions for fractional reaction–diffusion equations
B Baeumer, M Kovács, MM Meerschaert
Computers & Mathematics with Applications 55 (10), 2212-2226, 2008
1882008
Fractional reproduction-dispersal equations and heavy tail dispersal kernels
B Baeumer, M Kovács, MM Meerschaert
Bulletin of mathematical biology 69 (7), 2281-2297, 2007
1172007
Reprint of: Boundary conditions for fractional diffusion
B Baeumer, M Kovács, MM Meerschaert, H Sankaranarayanan
Journal of Computational and Applied Mathematics 339, 414-430, 2018
962018
Finite element approximation of the linear stochastic wave equation with additive noise
M Kovács, S Larsson, F Saedpanah
SIAM journal on numerical analysis 48 (2), 408-427, 2010
902010
Weak convergence of finite element approximations of linear stochastic evolution equations with additive noise
M Kovács, S Larsson, F Lindgren
BIT Numerical Mathematics 52 (1), 85-108, 2012
862012
Strong convergence of the finite element method with truncated noise for semilinear parabolic stochastic equations with additive noise
M Kovács, S Larsson, F Lindgren
Numerical Algorithms 53 (2), 309-320, 2010
782010
Weak convergence of finite element approximations of linear stochastic evolution equations with additive noise II. Fully discrete schemes
M Kovács, S Larsson, F Lindgren
BIT Numerical Mathematics 53 (2), 497-525, 2013
762013
Rate of weak convergence of the finite element method for the stochastic heat equation with additive noise
M Geissert, M Kovács, S Larsson
BIT Numerical Mathematics 49 (2), 343-356, 2009
762009
Numerical solution of fractional elliptic stochastic PDEs with spatial white noise
D Bolin, K Kirchner, M Kovács
IMA Journal of Numerical Analysis 40 (2), 1051-1073, 2020
752020
Finite element approximation of the Cahn–Hilliard–Cook equation
M Kovács, S Larsson, A Mesforush
SIAM journal on numerical analysis 49 (6), 2407-2429, 2011
712011
On the backward Euler approximation of the stochastic Allen-Cahn equation
M Kovács, S Larsson, F Lindgren
Journal of Applied Probability 52 (2), 323-338, 2015
632015
Introduction to stochastic partial differential equations
M Kovács, S Larsson
Publications of the ICMCS 4, 159-232, 2008
592008
On the discretisation in time of the stochastic Allen–Cahn equation
M Kovács, S Larsson, F Lindgren
Mathematische Nachrichten 291 (5-6), 966-995, 2018
552018
Existence, uniqueness and regularity for a class of semilinear stochastic Volterra equations with multiplicative noise
B Baeumer, M Geissert, M Kovács
Journal of Differential Equations 258 (2), 535-554, 2015
522015
Strong convergence of a fully discrete finite element approximation of the stochastic Cahn--Hilliard equation
D Furihata, M Kovács, S Larsson, F Lindgren
SIAM Journal on Numerical Analysis 56 (2), 708-731, 2018
502018
Reflected spectrally negative stable processes and their governing equations
B Baeumer, M Kovács, M Meerschaert, R Schilling, P Straka
Transactions of the American Mathematical Society 368 (1), 227-248, 2016
432016
Higher order Grünwald approximations of fractional derivatives and fractional powers of operators
B Baeumer, M Kovács, H Sankaranarayanan
Transactions of the American Mathematical Society 367 (2), 813-834, 2015
432015
Unbounded functional calculus for bounded groups with applications
B Baeumer, M Haase, M Kovács
Journal of Evolution Equations 9 (1), 171-195, 2009
432009
Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation
M Kovács, J Printems
Mathematics of Computation 83 (289), 2325-2346, 2014
402014
Fractional partial differential equations with boundary conditions
B Baeumer, M Kovács, H Sankaranarayanan
Journal of Differential Equations 264 (2), 1377-1410, 2018
372018
The system can't perform the operation now. Try again later.
Articles 1–20